Two theorems of Hardy-Bennett-type

Research output: Contribution to journalArticle

3 Citations (Scopus)


The factorization of inequalities, introduced by G. Bennett, is a new and very effective method providing the best possible version of several classical and latest inequalities. Here two theorems of G. Bennett are extended into factorized forms up to the exact values of the constants. In the proofs we construct appropriate sequence spaces and utilize one of our recent theorems.

Original languageEnglish
Pages (from-to)341-350
Number of pages10
JournalActa Mathematica Hungarica
Issue number4
Publication statusPublished - Jun 1998


ASJC Scopus subject areas

  • Mathematics(all)

Cite this